MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-84
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated troponin-i stat high sensitivity results for a 74-year-old male patient that is currently still hospitalized in the intensive care unit (icu).(lab cutoff is >35 ng/l is critical) the following results were provided: initial troponin result = 59 ng/l, serial blood draws 2 hours apart results = 276 ng/l, 20 ng/l repeated same instrument with results = 29.8 ng/l, 85.0 ng/l, 119.0 ng/l draws 4 and 5 all below their cutoff at approximately 16 ng/l all draws were repeated on secondary instrument with results <35 ng/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Additional information in section b3 date of event the field service representative (fsr) inspected the architect i2000sr processing module, determined the arc tbg/sn tp wz was worn and replaced the part.The replacement of the part resolved the issue.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.Data and information provided by the customer were reviewed and support the complaint issue.A review of complaint and trending data for the architect i2000sr processing module did not identify any similar issues related to the current issue.Additionally review of complaint and trending data associated with arc tbg/sn tp wz did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances and potential non-conformances related to the current issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i2000sr processing module for serial number (b)(6) or the arc tbg/sn tp wz was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated troponin-i stat high sensitivity results for a 74-year-old male patient that is currently still hospitalized in the intensive care unit (icu).(lab cutoff is >35 ng/l is critical) the following results were provided: initial troponin result = 59 ng/l, serial blood draws 2 hours apart results = 276 ng/l, 20 ng/l repeated same instrument with results = 29.8 ng/l, 85.0 ng/l, 119.0 ng/l.Draws 4 and 5 all below their cutoff at approximately 16 ng/l.All draws were repeated on secondary instrument with results <35 ng/l.No impact to patient management was reported.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23767993
Report Number3016438761-2025-00712
Device Sequence Number10631277
Product Code JJE
UDI-Device Identifier00380740107222
UDI-Public(01)00380740107222
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TBG/SN TP WZ, 08C94-90, UNKNOWN.; ARC TBG/SN TP WZ, 08C94-90, UNKNOWN.; ARC TROPONIN HS RGT 100, 02R98-25, UNKNOWN.; ARC TROPONIN HS RGT 100, 02R98-25, UNKNOWN.
Patient Age74 YR
Patient SexMale